# SDR UPS05143914

- Difficulty date: February 20, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Engine: Pwa PW4158
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET SKIN CRACKS.  R&R LT ENGINE NOSE COWL IAW A300 MM THRU STEP 3B (10). INSTALLED LT NOSE COWL LEAK CHECK GOOD REF MM. THIS CLEARS D296652 INSPECTION.
